# SDR AALA991300

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306AA
- Make and model: Boeing 767223
- Aircraft serial: 22312
- System (JASC): 2612 · Fire Detection
- Part: Fire Card
- Part number: 285N002836
- Condition: Defective
- Location: E/E Comp
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAS - FLT 160 - EN ROUTE SAN-JFK, EICAS MESSAGE NOTED FOR FIRE/OVERHEAT SYSTEM.  FIRE/OVERHEAT SYSTEM FAIL LIGHT ILLUMINATED ON CONSOLE.  AIRCRAFT DIVERTED AND LANDED LAS WITHOUT INCIDENT.  REPLACED ENGINE FIRE/OVERHEAT DETECTION CARD AT THE NR 1 POSITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
